# SDR CA100624001

- Difficulty date: June 23, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3822
- Condition: Broken
- Location: Magneto
- Part time: 498 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DISTRIBUTOR FINGER ON THE DISTRIBUTOR GEAR ASSEMBLY WAS OBSERVED LOOSE/BROKEN DURING A 500 HOUR INSP OF THE MAGNETO.
